Standard

Cube root fluctuations for the corner growth model associated to the exclusion process. / Balazs, M; Cator, EA; Seppalainen, T.

In: Electronic Journal of Probability, Vol. 11, No. 42, 2006, p. 1094-1132.

Research output: Contribution to journalArticleScientific

Harvard

Balazs, M, Cator, EA & Seppalainen, T 2006, 'Cube root fluctuations for the corner growth model associated to the exclusion process' Electronic Journal of Probability, vol. 11, no. 42, pp. 1094-1132.

APA

Balazs, M., Cator, EA., & Seppalainen, T. (2006). Cube root fluctuations for the corner growth model associated to the exclusion process. Electronic Journal of Probability, 11(42), 1094-1132.

Vancouver

Balazs M, Cator EA, Seppalainen T. Cube root fluctuations for the corner growth model associated to the exclusion process. Electronic Journal of Probability. 2006;11(42):1094-1132.

Author

Balazs, M ; Cator, EA ; Seppalainen, T. / Cube root fluctuations for the corner growth model associated to the exclusion process. In: Electronic Journal of Probability. 2006 ; Vol. 11, No. 42. pp. 1094-1132.

BibTeX

@article{2ec153ceb8de481a92fb70bc754211e1,
title = "Cube root fluctuations for the corner growth model associated to the exclusion process",
keywords = "CWTS JFIS < 0.75",
author = "M Balazs and EA Cator and T Seppalainen",
year = "2006",
language = "Undefined/Unknown",
volume = "11",
pages = "1094--1132",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "Institute of Mathematical Statistics",
number = "42",

}

RIS

TY - JOUR

T1 - Cube root fluctuations for the corner growth model associated to the exclusion process

AU - Balazs, M

AU - Cator, EA

AU - Seppalainen, T

PY - 2006

Y1 - 2006

KW - CWTS JFIS < 0.75

M3 - Article

VL - 11

SP - 1094

EP - 1132

JO - Electronic Journal of Probability

T2 - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

IS - 42

ER -

ID: 3521224